# SDR F3LA97053

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6573744
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AT STATION 500B PLUS 2.5, STRINGER 16L IS CRACKED, LENGTH OF CRACK .25 INCH.  CUTOUT DAMAGED AREA AND REPAIRED PER TRAMCO EWO NR 97-0115 AND BOEING SB 737-53-1145.  WORK ACCOMPLISHED ON TRAMCO WORK ORDER NR INTERIOR 262.  (M)
